Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling of something stuck in throat, gets severe on lying down. History of LPR. Treatment?

I have a feeling of something stuck in throat like phlem. Gets bad at night when i lie down. I was dignosed with LPR two year ago was on Nexium for six months, then my ENT put me on zoton fast tabs 20mg a day no improvement. It can be very frightning at night when i lie down. I am fed up of this. What can i do to feel better.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I have gone through your mail and as you said that you had been diagnosed as a case of LPR your had given you tranquilizer and antacids but you feel very less relief, you becomes worse during lying on bed.You have passed about six months with this problem. Since you feel no responce to treatment of L.P.R. therefore I would like to suggest you to go for upper G.I.endoscopy,and if no abnormality is detected in upper G.I.endoscopy,than consult neurologist to rule out Motor neuron disease.Thanks.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor